Fentanyl transdermal patch overdose

Buy Fentanyl patches online
Final ending with Fentanyl transdermal patches (Suicide)
December 6, 2017
Buy Fentanyl powder online
Buy Fentanyl powder online
February 6, 2018
Show all

Fentanyl transdermal patch overdose

Fentanyl transdermal patch overdose

Fentanyl transdermal patch overdose

Fentanyl transdermal patches are used to relieve severe pain in people who are expected to need pain medication around the clock for a long time and who cannot be treated with other medications(Fentanyl transdermal patch overdose). Fentanyl is a synthetic opioid and painkiller that’s up to 80 times more powerful than morphine. The safest and most effective route of administration is via transdermal patch. It works by changing the way the brain and nervous system respond to pain.

   – How do I use fentanyl transdermal patches?

Transdermal fentanyl comes as a patch to apply to the skin. The patch is usually applied to the skin once every 72 hours. Use the fentanyl patch exactly as directed. Do not apply more patches, apply the patches more often, or use the patches in a different way than prescribed by your doctor or medical recommendations.

    – What if I forget a dose of Fentanyl transdermal patch?

If you forget to apply or change a fentanyl patch, apply the patch as soon as you remember it. Be sure to remove your used patch before applying a new patch. Wear the new patch for the period of time (usually 3 days) and then replace it. Do not wear two patches at once unless prescribe by a medical professional.

How can I overdose on fentanyl transdermal patch?

Fentanyl transdermal patches come in a wide range of doses -from 12 mcg/hour to 100 mcg/hour. Patches are changed every 72 hours. Patches should be applied to the skin on a flat, un-irritated place of the body for safety reasons to avoid increasing the rate of absorption, resulting in a higher likelihood of overdose.

 

Note this before taking fentanyl transdermal patch

The amount of fentanyl transdermal required for an overdose varies depending on the recipients;

  • Size,
  • Body chemistry
  • Whether or not they have an existing tolerance for synthetic opioids.

Will I die of fentanyl transdermal patch overdose?

You can surely die from overdose of fentanyl transdermal patch.

  • Fentanyl skin patches are very strong narcotic painkillers that may cause death from overdose. The fentanyl skin patch should always be prescribed or used at the lowest dose needed for pain relief.
  • Fentanyl skin patches should not be used to treat short-term pain, pain that is not constant, or for pain after an operation. Fentanyl skin patches should only be used by recipients who are already taking other narcotic painkillers and who have chronic pain that is not well controlled with shorter-acting painkillers.
  • Patients who are using the fentanyl skin patch should follow their doctor’s and pharmacist’s directions exactly.
  • Patients who are using the fentanyl skin patch should safely store and dispose of used, unneeded, or defective fentanyl skin patches. Fentanyl skin patches should be stored in a safe place and kept out of the reach of children. Safely dispose of used, unneeded, or defective fentanyl skin patches by folding the sticky side of the patch together (until it sticks to itself) and flushing it down the toilet.

Symptoms of fentanyl transdermal patch overdose may include the following:

  • difficulty breathing
  • extreme sleepiness or tiredness
  • difficulty thinking, talking, or walking normally
  • small, pinpoint pupils (black circles in the center of the eye)
  • faintness
  • dizziness
  • confusion
  • coma (loss of consciousness for a period of time)
Select your currency
EUR Euro